Journal of Symbolic Logic

The strength of Blackwell determinacy

Donald A. Martin, Itay Neeman, and Marco Vervoort

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show that Blackwell determinacy in $\Ll(\R)$ implies determinacy in $\Ll(\R)$.

Article information

J. Symbolic Logic, Volume 68, Issue 2 (2003), 615- 636.

First available in Project Euclid: 11 May 2003

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Martin, Donald A.; Neeman, Itay; Vervoort, Marco. The strength of Blackwell determinacy. J. Symbolic Logic 68 (2003), no. 2, 615-- 636. doi:10.2178/jsl/1052669067.

Export citation


  • Alexander Kechris Classical descriptive set theory, Graduate Texts in Mathematics, vol. 156, Springer-Verlag,1995.
  • Alexander Kechris and Robert Solovay On the relative consistency strength of determinacy hypothesis, Transactions of the American Mathematical Society, vol. 290 (1985), pp. 179--211.
  • Alexander Kechris and Hugh Woodin Equivalence of partition properties and determinacy, Proceedings of the National Academy of Sciences USA, vol. 80 (1983), pp. 1783--1786.
  • Benedikt Loewe Blackwell Determinacy, Ph.D. thesis, Humboldt--Universität zu Berlin,2001.
  • Donald A. Martin The Determinacy of Blackwell games, Journal of Symbolic Logic, vol. 63 (1998), pp. 1565--1582.
  • Yiannis N. Moschovakis Descriptive set theory, Studies in Logic and the Foundations of Mathematics, vol. 100, North-Holland, Amsterdam,1980.
  • John Steel Scales in $\Ll[\R]$, Cabal seminar 1979--81, Lecture Notes in Mathematics, vol. 1019, Springer,1983, pp. 107--156.
  • Marco Vervoort Blackwell games, Statistics, probability, and game theory: Papers in honor of David Blackwell (T.S. Ferguson, L.S. Shapley, and J.B. MacQueen, editors), Institute of Mathematical Statistics,1996, pp. 369--390.